# SDR 07FDEA05169

- Difficulty date: December 31, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 18,991 hours, 10,006 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193720100
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FR 30 AND BETWEEN TRACKS Y-450 AND Y-953.  ADAPTER REPLACED IAW SRM 51-72-10.
